Audrey Thomas‐Schoemann

Country flagFrance

Research Interests

Explore related searches

Contact this professor

Get a free first email built on one of their papers, ready for you to edit and send yourself.

Articles (1)

This case report describes a pharmacokinetic drug–drug interaction between crizotinib, a tyrosine kinase inhibitor, and sofosbuvir/velpatasvir, a direct‐acting antiviral drug, leading to cardiac toxicity. A 75‐year‐old man, with no cardiovascular history but a diagnosis of metastatic nonsmall cell lung cancer with mesenchymal–epithelial transition exon‐14 deletion and hepatitis C virus infection genotype 1A, received both crizotinib and sofosbuvir/velpatasvir. Crizotinib was well tolerated, but 1 week after sofosbuvir/velpatasvir initiation, the patient experienced bilateral lower‐limb oedema and class III New York Heart Association dyspnoea. We assumed that increased exposure to crizotinib could account for this cardiac toxicity. Drug causality was probable according to the Naranjo scale. We hypothesized a reciprocal interaction between crizotinib and velpatasvir, mediated by both cytochrome 3A4 (CYP3A4) and P‐glycoprotein (P‐gp). Clinicians should be aware of the risk of drug–drug interactions between direct‐acting antiviral agents that inhibit CYP3A4 (glecaprevir) and/or P‐gp (voxilaprevir, velpatasvir) and anticancer tyrosine kinase inhibitors that are mostly CYP3A4 and/or P‐gp substrates (gefitinib, afatinib, erlotinib, crizotinib, ceritinib, lorlatinib, brigatinib, capmatinib etc.).

Year:

2023

Collaborators (2)

Laurent Chouchana

-

FRANCE
View details

Laure-Hélène Préta

Université Paris Cité

FRANCE
View details
ApplyKite TwinLearns as you apply

Make your next move.

Prepare your application

Review drafts before you send them.